RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta, 1962, Volume 122, Book 3, Pages 3–16 (Mi uzku131)  

This article is cited in 27 scientific papers (total in 27 papers)

A boundary-value problem for an equation of mixed type with boundary conditions on both characteristics and with discontinuities on the transition curve

V. I. Zhegalov


Full text: PDF file (886 kB)

Bibliographic databases:

Citation: V. I. Zhegalov, “A boundary-value problem for an equation of mixed type with boundary conditions on both characteristics and with discontinuities on the transition curve”, Boundary value problems in the theory of analytic functions, Uchenye Zapiski Kazanskogo Universiteta, 122, no. 3, Kazan University, Kazan, 1962, 3–16

Citation in format AMSBIB
\Bibitem{Zhe62}
\by V.~I.~Zhegalov
\paper A boundary-value problem for an equation of mixed type with boundary conditions on both characteristics and with discontinuities on the transition curve
\inbook Boundary value problems in the theory of analytic functions
\serial Uchenye Zapiski Kazanskogo Universiteta
\yr 1962
\vol 122
\issue 3
\pages 3--16
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=170127}
\zmath{https://zbmath.org/?q=an:0161.07602}


Linking options:
  • http://mi.mathnet.ru/eng/uzku131
  • http://mi.mathnet.ru/eng/uzku/v122/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. E. Lerner, O. A. Repin, “Essentially nonlocal boundary value problem for a certain partial differential equation”, Math. Notes, 67:3 (2000), 406–409  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. L. K. Astafeva, “Ob odnoi nelokalnoi zadache smeshannogo tipa v dvukhsvyaznoi oblasti”, Trudy Vtoroi Vserossiiskoi nauchnoi konferentsii (1–3 iyunya 2005 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2005, 27–30  mathnet
    3. E. A. Utkina, “O zadachakh so smescheniyami v granichnykh usloviyakh dlya dvukh uravnenii s chastnymi proizvodnymi”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 148, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2006, 76–82  mathnet  zmath
    4. E. A. Utkina, “A certain boundary value problem with shifts in a four-dimensional space”, Russian Math. (Iz. VUZ), 53:4 (2009), 40–44  mathnet  crossref  mathscinet
    5. Yu. K. Sabitova, “Nonlocal initial-boundary-value problems for a degenerate hyperbolic equation”, Russian Math. (Iz. VUZ), 53:12 (2009), 41–49  mathnet  crossref  mathscinet  zmath
    6. O. A. Repin, S. K. Kumykova, “A nonlocal problem for the Bitsadze–Lykov equation”, Russian Math. (Iz. VUZ), 54:3 (2010), 24–30  mathnet  crossref  mathscinet
    7. M. Kh. Ruziev, “A nonlocal problem for a mixed-type equation with a singular coefficient in an unbounded domain”, Russian Math. (Iz. VUZ), 54:11 (2010), 36–43  mathnet  crossref  mathscinet
    8. Gulnora Mirsaburova, “A problem with conditions analogous to Frankl' and Bitsadze–Samarskii ones for the Gellerstedt equation”, Russian Math. (Iz. VUZ), 55:3 (2011), 53–60  mathnet  crossref  mathscinet
    9. E. A. Utkina, “Ob odnoi zadache so smescheniyami v granichnykh usloviyakh”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 8(89), 102–107  mathnet
    10. G. R. Yunusova, “Nelokalnye zadachi dlya uravneniya smeshannogo parabolo-giperbolicheskogo tipa”, Vestn. SamGU. Estestvennonauchn. ser., 2011, no. 8(89), 108–117  mathnet
    11. M. Kh. Ruziev, “Problems with shifts for mixed elliptic-hyperbolic equations”, Russian Math. (Iz. VUZ), 56:1 (2012), 66–75  mathnet  crossref  mathscinet
    12. Gulbakhor Mirsaburova, “A combined Tricomi problem and a problem with a shift for the Gellerstedt equation”, Russian Math. (Iz. VUZ), 56:9 (2012), 25–38  mathnet  crossref  mathscinet
    13. O. A. Repin, S. K. Kumykova, “A problem with generalized fractional integro-differentiation operator of an arbitrary order”, Russian Math. (Iz. VUZ), 56:12 (2012), 50–60  mathnet  crossref  mathscinet
    14. E. Yu. Arlanova, “Zadacha so smescheniem dlya uravneniya Bitsadze–Lykova”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 4(29) (2012), 26–36  mathnet  crossref
    15. Gulbakhor M. Mirsaburova, “A mixed problem with Tricomi and Frankl conditions for the Gellerstedt equation with a singular coefficient”, Russian Math. (Iz. VUZ), 57:7 (2013), 13–26  mathnet  crossref
    16. Gulbakhor M. Mirsaburova, “A problem with nonlocal conditions for mixed-type equations”, Russian Math. (Iz. VUZ), 58:10 (2014), 29–35  mathnet  crossref
    17. M. Mirsaburov, S. T. Chorieva, “On a problem with shift for degenerate equation of mixed type”, Russian Math. (Iz. VUZ), 59:4 (2015), 38–45  mathnet  crossref
    18. S. N. Sidorov, “Nonlocal problems for an equation of mixed parabolic-hyperbolic type with power degeneration”, Russian Math. (Iz. VUZ), 59:12 (2015), 46–55  mathnet  crossref
    19. M. Mirsaburov, S. T. Chorieva, “On a problem with three variants of shift conditions for mixed type equation”, Russian Math. (Iz. VUZ), 60:4 (2016), 25–36  mathnet  crossref  isi
    20. E. A. Utkina, “O zadachakh so smescheniyami v granichnykh usloviyakh dlya giperbolicheskogo uravneniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:1 (2016), 65–73  mathnet  crossref  zmath  elib
    21. K. B. Sabitov, V. A. Novikova, “Nonlocal A. A. Dezin's problem for Lavrent'ev–Bitsadze equation”, Russian Math. (Iz. VUZ), 60:6 (2016), 52–62  mathnet  crossref  isi
    22. V. A. Guschina, “Nelokalnaya zadacha A. A. Dezina dlya uravneniya smeshannogo elliptiko-giperbolicheskogo tipa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:1 (2016), 22–32  mathnet  crossref  zmath  elib
    23. K. B. Sabitov, V. A. Gushchina (Novikova), “A.A. Dezin's problem for inhomogeneous Lavrent'ev–Bitsadze equation”, Russian Math. (Iz. VUZ), 61:3 (2017), 31–43  mathnet  crossref  isi
    24. M. Mirsaburov, S. T. Chorieva, “Problem with shift on parallel characteristics for Gellerstedt equation with singular coefficient”, Russian Math. (Iz. VUZ), 61:5 (2017), 52–60  mathnet  crossref  isi
    25. M. Mirsaburov, “The problem with missing condition of shift for singular coefficiensy Gellerstedt equation”, Russian Math. (Iz. VUZ), 62:5 (2018), 44–54  mathnet  crossref  isi
    26. Gulnora M. Mirsaburova, “Zadacha s nelokalnymi usloviyami na chastyakh granichnykh kharakteristik i na otrezke vyrozhdeniya dlya uravneniya Gellerstedta s singulyarnym koeffitsientom”, Izv. vuzov. Matem., 2020, no. 1, 64–83  mathnet  crossref
    27. Zh. A. Balkizov, “On a boundary value problem for a third-order parabolic-hyperbolic type equation with a displacement boundary condition in its hyperbolicity domain”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 24:2 (2020), 211–225  mathnet  crossref
  • Учёные записки Казанского государственного университета
    Number of views:
    This page:304
    Full text:115

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020